| Catalog Number |
03L79-21 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The account generated a falsely elevated patient result (sample id (b)(6)) when using architect calcium assay.Initial result: 4.268 mmol/l.Sample rerun result: 2.415 mmol/l.No impact to patient management reported.Patient age, gender, race and ethnicity were not provided.
Additional Manufacturer Narrative
Review of complaint activity for lot 53233un18 did not identify an increase in complaint activity.Tracking and trending report review for the architect calcium assay did not identify any adverse or non-statistical trends that require further investigation.The customer instrument logs were reviewed and all quality control results were within range indicating the reagents are performing as expected.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.Additionally, labeling was reviewed and sufficiently addresses the customer's issue.No systemic issue or deficiency of the architect calcium assay was identified.